# SDR ASAA2013120696645

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 11,461 hours, 3,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 14329
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 11,474 hours, 3,465 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ON DURING MASTER CAUTION RECALL,  PACK LIGHT GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST OF RT PACK, LOGGED THIS PACK TCV  FAULT.  R & R TEMP CONTROL VALVE (V141) REF MM 21-51-10.  OPS CHECK GOOD.
